Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of fixed-point-free graphs


Author: Gert Sabidussi
Journal: Proc. Amer. Math. Soc. 9 (1958), 800-804
MSC: Primary 55.00; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097068-7
MathSciNet review: 0097068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Frucht, Herstellung von Graphen mit vorgegebener abstrakter Gruppe, Compositio Math. vol. 6 (1938) pp. 239-250. MR 1557026
  • [2] -, Graphs of degree $ 3$ with given abstract group, Canad. J. Math. vol. 1 (1949) pp. 365-378. MR 0032987 (11:377c)
  • [3] H. Izbicki, Graphen $ 3$., $ 4$. und $ 5$. Grades mit vorgegebenen abstrakten Automorphismengruppen, Farbenzahlen und Zusammenhängen, Monatsh. Math. vol. 61 (1957) pp. 42-50. MR 0086304 (19:161a)
  • [4] G. Sabidussi, Graphs with given group and given graph theoretical properties, Canad. J. Math. vol. 9 (1957) pp. 515-525. MR 0094810 (20:1322)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00, 20.00

Retrieve articles in all journals with MSC: 55.00, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097068-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society